# SDR 96FDEA00893

- Difficulty date: May 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N505FE
- Make and model: Boeing 727-25
- Aircraft serial: 18276
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: BAC1518391
- Condition: Corroded
- Location: Bs 560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0481 AND 006, CORROSION (C53-224-01) ON BS 560 FLOOR BEAM AT LBL 36 TO 7, RBL 8 WL 208.  *S/D*  REMOVED CORRODED FLOOR BEAM UPPER FLANGE AT LBL 43.5, RBL 13.5 WL 208.  FABRICATED REPAIR PARTS, CLEANED AND TREATED, FASTENED INTO PLACE IAW FEDEX SRM 53-10-8.
